| Model Number |
SN6AT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.(b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced poor near vision.The iol was exchanged with an alternate iol in a secondary procedure to correct the residual astigmatism.Additional information has been requested; however, further information has not been received.
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.There have been no other complaints for this lot.The manufacturer internal reference number is: (b)(4).